# SDR 2005UALA01076

- Difficulty date: October 2, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 45,078 hours, 31,150 cycles
- Engine: Ge CFM56*
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Condition: Overheated
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TRANSFORMER, RECTIFIER WAS FOUND TO HAVE OVERHEAT DAMAGE.  FOUND GRND PWR CB-S BURNT.  COVER OVER ALL THREE TRANSFORMER-RECTIFIER UNITS WAS BURNED, DUE TO SUSPECTED OVERHEAT IN ONE OR MORE TRS.  ALL THREE TRS REPLACED, AS WAS THE BATTERY, BATTERY CHARGER, TR1 CIRCUIT BREAKER C806, AND GROUND SERVICE CIRCUIT BREAKER C813.  ALL UNITS REPLACED PRECAUTIONARY.  AS OF 10/25 NO SHOP FINDINGS AVAILABLE FOR ANY OF THE REMOVED UNITS.
